# SDR UPS07849542

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, EMERGENCY LIGHTS CAME ON AND WOULD NOT EXTINGUISH EXCEPT TO DISARM EMERGENCY LIGHTS.  FOUND C/B PULLED.  RESET C/B AND PERFORMED EMERGENCY LIGHTS.  OPS CHECK PER MM 33-50-01-2.  EMERGENCY LIGHTS, OPS CHECK GOOD.
